Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the representation of a certain fundamental law of probability


Author: H. L. Rietz
Journal: Trans. Amer. Math. Soc. 27 (1925), 197-212
MSC: Primary 60C05
DOI: https://doi.org/10.1090/S0002-9947-1925-1501307-5
MathSciNet review: 1501307
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60C05

Retrieve articles in all journals with MSC: 60C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501307-5
Article copyright: © Copyright 1925 American Mathematical Society